So yes, im sick and tired of experiencing this lightheaded, off balance, dizzy feeling all the time.. has anyone with this tried mecklazine (or however u spell it) or any other drugs that make this feeling go away, but don't knock you off ur .......? please, somebody let know because im pretty close to just taking the mecklazine and seeing if it works.. one woman i talked to said she took antihistimines and it cleared it up.. but she didnt want to be on drugs the rest of her life, which i understand.. im in the process of trying to figure out what's going on with the head, but in the mean time im sick and tired of feeling this way.. so WHAT DO I DO!?
Sco..............Have you ever tried Dramimine?? THere are a couple of different forms out there. One contains Meclazine...........and another contains a big word that starts with a D....lol.............I can't remember it. Meclazine knocks me on my ***, so I take the other one, and it does help. Go to wal-mart and look there, I believe they have both forms. I get mine at a small pharmacy, but I think wal-mart carries them both. Hope this helps. Do you ever get a foggy head?? Thats my main symptom now, and I can't get it to go away.
Yeah, its like foggy head, where my find feels slow, like i have a sinus headache, but i dont. but the lightheaded offbalance thing is really annoying.. its always hanging around, but there are times when it gets worse, then lessons again. and when i exercise i feel better. but then it comes back after.. really weird. and anoying. i really want to go see a neurotologist and get some inner ear tests done to see if i have damage or not.
My mom and another lady I know both take Meclazine for their dizziness and it helps alot. I think they both have Meniere's disease. My mom takes 3 tablets a day, not sure of the dosage. She tried to cut back and the the dizziness started again. As long as he takes her 3 tablets a day she is okay.
If you have an inner ear issue...taking meclizine chronically can really get in the way of fully compensating. In the short run, you will feel a bit better (it didn't make me feel close to 100%)...but in the long run it will impede the process of healing.
Several years ago I took Meclazine when the dizziness occured. It would stop it and break the cycle and I wouldn't be bothered again for quite a while. I later found out I had allergies that caused my inner ear or something in my ear to swell and cause me to be dizzy. Later when I was prescribed Nasonex (steroid nasal spray) for allergy relief my inner ear problems went away all together. Hope this helps.